# SDR SWI2024031200218

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF PITTING CORROSION FOUND ON FLOOR BEAM LBL9 FROM F/S 589 TO 621   (C-CHECK RO 3/9/2024)   REMOVED AND WET INSTALLED NEW REPLACEMENT LBL9 FLOOR BEAM CAP P/N 601R35031-263 BETWEEN FS.569 & FS.610 WITH NEW ORIGINAL & ALTERNATE TYPE FASTENERS REF R.E.O. 601R-53-61-3780 REV. -A DATED 2011-07-15. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
